# SDR AALA200801742

- Difficulty date: July 1, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 70,164 hours, 70,164 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T963/01JUL.  AFTER TAKEOFF CREW REPORTED EICAS PROBE HEAT AND LANDING GEAR INDICATIONS.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
